American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D79) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Todd Cochrane and Ali H. Hakami. Small zeros of quadratic forms mod $P^2$. Proc. Amer. Math. Soc. 140 (2012) 4041-4052.
Abstract, references, and article information   
View Article: PDF

[2] Anwar Ayyad. The distribution of solutions of the congruence $x_1x_2x_3\dots x_n\equiv c (\mod p)$ . Proc. Amer. Math. Soc. 127 (1999) 943-950. MR 1641700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Todd Cochrane and Zhiyong Zheng. High order moments of character sums . Proc. Amer. Math. Soc. 126 (1998) 951-956. MR 1473660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wen Fong Ke and Hubert Kiechle. On the solutions of the equation $x\sp m+y\sp m-z\sp m=1$ in a finite field . Proc. Amer. Math. Soc. 123 (1995) 1331-1339. MR 1234628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Da Qing Wan. A Chevalley-Warning approach to $p$-adic estimates of character sums . Proc. Amer. Math. Soc. 123 (1995) 45-54. MR 1215208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mao Hua Le. The number of solutions of a certain quadratic congruence related to the class number of ${\bf Q}(\sqrt{p})$ . Proc. Amer. Math. Soc. 117 (1993) 1-3. MR 1110547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Todd Cochrane. Small solutions of cubic congruences . Proc. Amer. Math. Soc. 106 (1989) 333-334. MR 964454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1